# SDR FDEA202206301622

- Difficulty date: June 30, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28892
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE SLAT TRACK # 14 OUTBOARD CORNER AT STATION XOS =   890 FOUND CRACK. RIGHT HAND WING LEADING EDGE SLAT TRACK #14 OUTBOARD CORNER AT STATION XOS = 890   CRACKED SKIN REPAIR CARRIED OUT AS PER MD11 SRM 57-40-02-2R , FIGURE 201 , REPAIR 7.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
